English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Triviality of scalar linear type isotropy subgroup by passing to an alternative canonical form of a hypersurface

MPS-Authors
/persons/resource/persons235201

Ezhov,  V.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Ezhov, V. (1998). Triviality of scalar linear type isotropy subgroup by passing to an alternative canonical form of a hypersurface. Annales Polonici Mathematici, 70, 85-97.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3834-3
Abstract
There is no abstract available